This could be because of an std, but it could also be something hormonal, or an infection that naturally occurs like bacterial vaginosis.
When you go for testing, make sure they test you for gonorrhea, chlamydia, herpes, yeast, bacterial vaginosis, trichomoniasis.
Is there anything I can do to relieve the dryness? I cant sleep or walk...theres too much friction, almost like constant paper cuts between the vagina lips.
Do you have cuts? Have you looked?
I wouldn't put anything on it right now, since you don't know what it is, and you wouldn't want to make anything worse. Is there a way to call your doctor and get some advice?
I have been to see the doctor they prescribed Canasten duo. I have been using it to relieve the itching. But thats just a temporary fix. Within a few hours of putting the cream on, the itching returns and keeps me up all night.
Also I have bunched up skin on both inner thighs as a result of the itching. This bunched up sort of swollen skin isnt painful but unsightly and worrying me, is this likely to be a long term affect?
I checked out all the symptoms for the suggestions youve made above, for the STD tests. But I havent had ANY discharge throughout my dry skin patches. Only VERY dry skin which is Very itchy at the same time. But no odoured or odourless discharge thankfully. Most of the symptoms given for the above suggestions dont seem familiar.
I have admittedly been on an erratic diet since this condition appeared, and dont eat regularly or well and have lost significant amounts of weight. Could it be related to that?
Also I have had the itchiness and dry skin since May or June this summer.
Since March I also suffered from recurrent boils on my buttocks. I have had at least 4-5 weeks of prescribed antibiotics for the boils-Flucloxicline? Could the dry skin be a side effect?
The thing is although I am sexually active, me and my partner seldom engage in sexual activities. Ive only had one sexual partner and been sexually active for a year and a half. Somehow an STD dosent seem to me to be a probable cause. However I dont know for sure.
Thanks a lot for answering my queries. I am eagerly awaiting your response. God bless.
I wonder if you have yeast from the antibiotics - that's very common. How often are you using the canesten? You'll need to keep applying it for several days for it to really work.
You might also talk to your doctor about taking a pill called diflucan, which will help kill yeast from inside.